# SDR ASAA2022072339169

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 25,474 hours, 7,921 cycles
- System (JASC): 2430 · DC Generating System
- Part: Charger
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELEC LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED ELEC BITE LIGHT PROCEDURE , SPCU, AUX BATT CHARGER FAULT , AND STATIC INV FAULT, PERFORMED RESET ALL FAULTS CLEARED, NO OTHER FAULTS NOTED IAW B737-900 FIM 24-31-TASK 801.
